# SDR DALA2015070704153

- Difficulty date: July 6, 2015
- Submitted: July 8, 2015
- Operation: Air carrier
- Aircraft: N823DX
- Make and model: Boeing 757-2Q8
- Aircraft serial: 33967
- Aircraft time: 25,839 hours, 15,429 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Fitting
- Condition: Corroded
- Location: Bs 1118
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT AFT INBD CORNER OF LOWER KEEL STRUCTURE COMMON TO RT MLG DOOR HINGE T-CHORD AT STA 1118, RBL 5.  REMOVED CORROSION ON AFT INBD CORNER OF LOWER KEEL STRUCTURE COMMON TO RT MLG DOOR HINGE T-CHORD AT BS 1118, RBL 5. ORIGINAL MATERIAL AT BLENDED AREA IS .125", MATERIAL LOSS MAX IS 2.4" X 1.4" X .050" DEEP.  FOUND BLENDED AREA TO BE OUT OF LIMITS IAW SRM 53-00-71, PG 109, DETAIL VII.  REMOVED PART, FABRICATED REPLACEMENT PART & INSTALLED PART REPLACEMENT IAW SRM 53-40-71, FIG 1 & DWG AND 10136 REV 3 & SRM 51-40-02.  RESTORED ACCESS IAW SRM 51-40-02.
